MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6) and (b)(6).
 
Event or Problem Description
The customer observed a false positive architect total b-hcg result for one patient.The result was not reported out.The following data was provided: sid (b)(6) processed on (b)(6)2024 initial result = 838.9 miu/ml new sample processed on (b)(6) 2024 sid (b)(6) same patient = <1.2 miu/ml sid (b)(6) primary and secondary tube repeated on (b)(6)2024 = <1.2 miu/ml for both tubes.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the module, performed troubleshooting including replacement of the fitting kit, trigger_pre-trigger (rohs) (7-77664-02) and decontaminated the instrument surface.Part replacement resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.The fitting kit, trigger_pre-trigger (rohs) (7-77664-02) was determined the likely cause of the result issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i2000sr processing module and the fitting kit, trigger _pre-trigger (rohs) (7-77664-02) did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr, serial # (b)(6) or the fitting kit, trigger _pre-trigger (rohs) (7-77664-02) was identified.
 
Event or Problem Description
The customer observed a false positive architect total b-hcg result for one patient.The result was not reported out.The following data was provided: sid (b)(6) processed on (b)(6) 2024 initial result = 838.9 miu/ml new sample processed on (b)(6) 2024 sid (b)(6) same patient = <1.2 miu/ml sid (b)(6) primary and secondary tube repeated on (b)(6) 2024 = <1.2 miu/ml for both tubes.No impact to patient management was reported.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20882489
Report Number3016438761-2024-00713
Device Sequence Number9043320
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG RGT (100T), 07K78-25, 64271UD00; ARC BHCG RGT (100T), 07K78-25, 64271UD00; FITTING KIT, TRIGGER_PRE-TRIGGER (ROHS), 7-77664-0; FITTING KIT, TRIGGER_PRE-TRIGGER (ROHS), 7-77664-0
Patient SexUnknown